| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the single use aspiration needle end fell off (the tip of the needle broke).The issue occurred during sedation for a diagnostic endobronchial ultrasound (ebus) needle aspiration procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection therefore the reported failure was not confirmed.Based on the results of the investigation, a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.